# SDR 97ZZZX1885

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6671X
- Make and model: Beech 58
- Aircraft serial: TH1077
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422R
- Condition: Failed
- Location: Dc System
- Part time: 552 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER AN IN-FLIGHT ALTERNATOR FAILURE, FOUND THAT THE SHAFT HAD NO SUPPORT AND WOBBLED FREELY, THAT THE ALT GEAR P/N 640932 WAS CHEWED UP AND SO WAS THE DRIVE GEAR FROM THE CRANKSHAFT P/N 632018.  ALSO, ONE EACH LOCKPLATE P/N 641909 WAS MISSING AS WELL AS THE TWO EACH P/N 634080 BOLTS THAT RETAIN IT.  CUT OPEN THE OIL FILTER AND DISCOVERED LARGE AMOUNTS OF METAL.  THE ENGINE WAS REMOVED FOR INSPECTION.
